On Some New Results in M-Fuzzy Metric Space

Authors

  • Thaneshwor Bhandari Butwal Multiple Campus, Butwal, TU
  • Narayan Pahari Central Department of Mathematics, Kirtipur, TU

DOI:

https://doi.org/10.3126/bcj.v3i1.36512

Keywords:

D-metric space, continuous t-norm, convergence, M-Fuzzy metric space

Abstract

This paper concerns our sustained efforts for introduction of M-fuzzy metric spaces and study their basic topological properties by introducing the Generalized metric space. As an application of this concept, we prove some Convergences, Cauchy and continuous properties related in M-fuzzy metric space and introduce some related examples in support of our results.

 

Downloads

Download data is not yet available.
Abstract
43
pdf
103

Author Biographies

Thaneshwor Bhandari, Butwal Multiple Campus, Butwal, TU

Associate Professor

Narayan Pahari, Central Department of Mathematics, Kirtipur, TU

Professor

Downloads

Published

2020-07-01

How to Cite

Bhandari, T., & Pahari, N. (2020). On Some New Results in M-Fuzzy Metric Space. Butwal Campus Journal, 3(1), 103–112. https://doi.org/10.3126/bcj.v3i1.36512

Issue

Section

Articles